# SDR SWIA972207

- Difficulty date: December 23, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 12,443 hours, 17,418 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flow Valve
- Condition: Failed
- Location: Wing Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT INBOARD WING AND STABILIZER LEADING EDGE BOOTS (4) INOP AT ALL CYCLE/TIMER COMBINATIONS.  DIVERTED TO SMF.  DEFERRED MEL 30-10-1.  REPLACED LEFT AND RIGHT INBOARD WING LEADING EDGE BOOTS FLOW CONTROL, VALVE.  RAN BOTH ENGINES.  OPS CHECK GOOD.  CLEARED MEL 30-10-1.  P/N:  3D2376-06  S/N ON:  PK783
